I take Viibryd 20mg a day and have occasionally taken Flexeril for muscle issues due to Lyme’s Disease. However, it says Flexeril cancause serotonin syndrome, so what muscle relaxer can I take as needed? I have a doctor appt coming up,and was just curious. Would it be safe to take ONE 5mg Flexeril or is there still a chance of serotonin syndrome? Thank you!
What muscle relaxer does NOT cause serotonin syndrome?
- 20 May 2018 by music4life86
- 20 May 2018
- flexeril, lyme disease, major depressive disorder, muscle, viibryd, muscle relaxer, syndrome
When I took Flexeril in the past I was not on any SSRI, just to be clear.
As you are on just 20 mg of Viibryd I don't think that 5 mg of Flexeril would be an issue. I had no issues while taking 4 mg of tizanidine along with Sertraline (Zoloft) 100 mg at the same time. However, you should always check with your Doctor or pharmacist.
All the best!
Agreed! Although there is a very slight risk, these combinations are very frequently prescribed at appropriate dosages because the benefits far outweigh the risk. The risk is somewhat increased by the concomitant use of multiple agents over long term use. You should direct your concern to your prescribing physician for professional advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.